Forum

Post steroid bleurgh...

Hi All

I know we all have different experiences, but I was wondering if anyone has experienced having steroids (mine were IV, over 3 days), having one symptom seem to recover, but others getting worse, or even having new symptoms? My worst symptom before the steroids was only having half my vision, but now that seems to be a lot better (although things aren’t as good as they were), but now I am really suffering with a whole host of other things. And the dreaded fatigue is as bad as it ever was.

I had the steroids a month ago, if that’s useful to know.

Hope you’re all doing OK.

Take care -

MonkeyGirl

Hello, sorry to hear you’ve had a rough time, I hope you start to feel better soon. So far I’ve avoided the steroids as I’ve had so many over the years for another condition. I hate the way they make me feel, increased appetite, feeling hyper, unable to sleep…nope, not if I can help it. Although, my Neuro advised I have some at home in case I need them…just 9mg Budesonide…so not majorly strong. If I use them, no doubt I will be on here :slight_smile:

in the meantime, this will bump you up the forum. Take care xx

Thank you. Beverly f.

I felt OK whilst having the IV - no side effects except the strange metallic taste, but then felt really exhausted, but unable to sleep and quite tender in my face, neck and shoulders for a few days afterwards. Then, no more side effects, which was good.

I’m sorry you’ve had to take them for other things - I wouldn’t like to be on them long-term either.

I’m seeing my neuro again next week, so I shall tell him my sorry tale… :slight_smile:

As, bless you hunni ( insert hug here) . You will feel better soon Hun, hopefully the steroids have given your system a wake up call and your body behaves for a while. It seems to be the case with steroids. You will probably have a good spell for a while…just don’t overdo it! ( speaking from experience there @hangs head in shame@)

keep well and keep me posted how you’re getting on x

Hmmm… overdoing it… insert blushes here! Story of my life, I’m afraid! I’m having to learn the skill of taking a back seat. Not easy, is it?

Thanks for the virtual hug - much appreciated! Fingers crossed things improve soon :slight_smile:

1 Like